On finite-difference approximations to steady-state solutions of the Navier-Stokes equations
Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 157-169
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_1_157_169,
author = {A. Krzywicki},
title = {On finite-difference approximations to steady-state solutions of the {Navier-Stokes} equations},
journal = {Colloquium Mathematicum},
pages = {157--169},
year = {1968},
volume = {19},
number = {1},
doi = {10.4064/cm-19-1-157-169},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-157-169/}
}
TY - JOUR AU - A. Krzywicki TI - On finite-difference approximations to steady-state solutions of the Navier-Stokes equations JO - Colloquium Mathematicum PY - 1968 SP - 157 EP - 169 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-157-169/ DO - 10.4064/cm-19-1-157-169 LA - en ID - 10_4064_cm_19_1_157_169 ER -
%0 Journal Article %A A. Krzywicki %T On finite-difference approximations to steady-state solutions of the Navier-Stokes equations %J Colloquium Mathematicum %D 1968 %P 157-169 %V 19 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-157-169/ %R 10.4064/cm-19-1-157-169 %G en %F 10_4064_cm_19_1_157_169
A. Krzywicki. On finite-difference approximations to steady-state solutions of the Navier-Stokes equations. Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 157-169. doi: 10.4064/cm-19-1-157-169
Cité par Sources :